# SDR DL72S981903

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED VERTICAL STAB INTERIOR, STRINGER CRACKED AT FIN STA 180.6 STA 9L.  CRACK RUNS FROM HOLE TO EDGE OF PART.  NO STOP DRILL REQUIRED.  FABRICATED REPAIR PER M/M 55-30-0 FIG 803.  IK INSTALL.  BEGAN INSTALL OF REPAIR PER M/M 55-30-0 FIG 803.  FINISHED INSTALL OF REPAIR PER M/M 55-30-0 FIG 803.
